Pacific Journal of Mathematics

The wave equation for differential forms.

Avner Friedman

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1267-1279.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036913

Mathematical Reviews number (MathSciNet)
MR0140848

Zentralblatt MATH identifier
0104.07101

Subjects
Primary: 35.96
Secondary: 35.76

Citation

Friedman, Avner. The wave equation for differential forms. Pacific J. Math. 11 (1961), no. 4, 1267--1279. https://projecteuclid.org/euclid.pjm/1103036913


Export citation

References

  • [1] F.G.Dressel, The fundamentalsolution of the parabolic equation II, Duke Math.J., 13 (1946), 61-70.
  • [2] K.O.Friedichs, Differentialforms on Riemannianmanifolds,Comm. Pure Appl. Math., 8 (1955), 551-590.
  • [3] M.P. Gaffney, Hilbert space methods in the theory of harmonicintegrals, Trans. Amer. Math. Soc, 78 (1955), 426-444.
  • [4] M.P. Gaffney, Asymptotic distributions associated with the Lapladan forms, Comm. Pure Appl. Math., 11 (1958), 535-545.
  • [5] L. Garding, Cauchy's Problem for hyperbolic equations, University of Chicago Notes, 1957.
  • [6] V. A. Iin, On solving mixed problems for hyperbolic andparabolic equations,Uspehi Math. Nauk, 15,no.2 (1960), 97-154.
  • [7] K. Kodaira, Harmonic fields in Riemannianmanifolds,generalized potential theory, Ann. of Math., 5O(1949), 587-665.
  • [8] O.A. Ladyzhenskaya, The mixed problem for hyperbolic equations, Gosudarvstv. Izdat.
  • [9] J. Leray, Lectures on hyperbolic equations with variable coefficients, Princeton, Inst. for Advanced Study, 1952.
  • [10] A. N. Milgram and P. C. Rosenbloom, Harmonic forms and heat conduction I: Closed Riemannian manifolds, Proc. Nat. Acad. Sci., 37 (1951), 180-184.
  • [11] S. Minakshisundaram, Eigenfunctionson Riemannian manifolds, J. Indian Math. Soc, 17 (1953), 159-165.
  • [12] I. G. Petrowski, ber des Cauchysche Problem fur Systeme von partiellen Differential- gleichungen, Rec. Math. (Moscow) N.S., 2 (1937), 814-868.
  • [13] G. De Rham, Varietes Differentiates,Hermann, Paris, 1955.
  • [14] D. Widder, The Laplace Transform,Princeton Univ. Press, Princeton, 1946.